≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Ed due to Angus cast is 200

Sir
I m 40 yrs old healthy person . I m suffering from proststae enlargement from last 9 years. I took allopathy medicine but all suggest that it is rare and cannot be cured. There was not problem in erection at all except some minor problem in incomplete urination. Due to which I used to discharge early sometimes. I search for homeopathic medicine and found sarabal q. Along with Sarabal q I also choose to take Angus castus. I got purchased sarabal q and Angus castus (don’t remember the potency). It was miraculous. There has been improvement in urination and sexual act. When again I purchased Angus castus the shopkeeper gave me agnus castus 200 and I took it. I think after some use of that I felt that there has been decrease in sexual desire.. less tightness in penis and sudden loosening of penis during intercourse, low blood flow in penis etc Kindly suggest me medicine and what to do. I May mention that the first agnus castus worked perfectly but I do not remember its potency.
 
  dk2058 on 2018-03-20
This is just a forum. Assume posts are not from medical professionals.
Maybe it was a mother tincture? or very low potency like 3c or 6c...

You can only try and see. If you started to feel aggravation, you just stop taking it as you did with agnus castus 200c.
 
Tui 2 years ago
Sir I didn’t understand.. is there any medicine to remove such effect of Angus castus 200 and to be in normal position as earlier
 
dk2058 2 years ago
As you took two medicine together, so it may hard to define which medicine was cause the condition. I was read in a Bangla book about antidoting Agnus Castus without medicine. This book was probably "ঔষধের কà§Âরিয়াকাল ও সমà§Âবনà§Âধ" written by ডাঃ রাধারমণ বিশà§Âবাস.
If you cannot read the name of this book, please see this link: http://www.hdhomeo.com/product/133/
If you are Bengali, you can read this book. But as per I remember, this antidoting method may be only in case of mother tincture, may not effective in case of potencized medicine.
[Edited by sadeqahmed on 2018-03-24 01:11:29]
 
sadeqahmed 2 years ago
Potentized homeopathic remedies can not create pathology because it is nothing in there but the energy.

So I don't think your condition was created by taking Agnus castus 200c.

You were feeling good while you were taking sarabal q and agnus castus (you don't know the potency for this, but I assume it was probably mother tincture or very low potency such as 3c or 6c) so my advise is to stay with sarabal and agnus castus (low potency ones) until it doesn't work anymore or your condition improves about 80% then you can stop, wait and see how you goes.
[Edited by Tui on 2018-03-24 03:36:45]
 
Tui 2 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.